MathSciNet Relay Station
MathSciNet bibliographic data
MR919444 (88m:35132) 35Q20 (35B40)
Craig, Walter; Sternberg, Peter Symmetry of solitary waves. Comm. Partial Differential Equations 13 (1988), no. 5, 603–633.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement